# SDR ASAA2013082695886

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 10,609 hours, 3,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC DISPLAY BLANK.  ACFT GROUNDED.  RESET CIRCUIT BREAKER, OPS CHECKED GOOD, REF AMM 34-61-01.
